RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 4, Pages 647–665 (Mi tvp1932)  

This article is cited in 5 scientific papers (total in 5 papers)

A nonuniform estimate of the speed of convergence in the multidimensional central limit theorem

V. I. Rotar'

Moscow

Abstract: In the paper, by the method of characteristic functions, an estimate of the convergence rate in the multi-dimensional central limit theorem is obtained. The estimate is non-uniform; it depends on the location with respect to the origin of the set the measures of which are compaired.

Full text: PDF file (962 kB)

English version:
Theory of Probability and its Applications, 1970, 15:4, 630–648

Bibliographic databases:

Received: 23.09.1969

Citation: V. I. Rotar', “A nonuniform estimate of the speed of convergence in the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 15:4 (1970), 647–665; Theory Probab. Appl., 15:4 (1970), 630–648

Citation in format AMSBIB
\Bibitem{Rot70}
\by V.~I.~Rotar'
\paper A~nonuniform estimate of the speed of convergence in the multidimensional central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 4
\pages 647--665
\mathnet{http://mi.mathnet.ru/tvp1932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283858}
\zmath{https://zbmath.org/?q=an:0235.60026}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 4
\pages 630--648
\crossref{https://doi.org/10.1137/1115072}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1932
  • http://mi.mathnet.ru/eng/tvp/v15/i4/p647

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Russian Math. Surveys, 37:6 (1982), 151–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Koval', “The Law of the Iterated Logarithm for Matrix-Normed Sums of Independent Random Variables and Its Applications”, Math. Notes, 72:3 (2002), 331–336  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. P. G. Grigor'ev, “Random Linear Combinations of Functions from $L_1$”, Math. Notes, 74:2 (2003), 185–211  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Bogatyrev S.A., Goetze F., Ulyanov V.V., “Non–uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space”, Journal of Multivariate Analysis, 97:9 (2006), 2041–2056  crossref  mathscinet  zmath  isi
    5. Theory Probab. Appl., 52:4 (2008), 636–650  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:149
    Full text:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020